RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Popov, Vladimir Yur'evich

Statistics Math-Net.Ru
Total publications: 35
Scientific articles: 35

Number of views:
This page:1442
Abstract pages:5109
Full texts:1879
References:382
E-mail:

http://www.mathnet.ru/eng/person18941
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/231970

Publications in Math-Net.Ru
2009
1. Yu. S. Okulovskii, V. Yu. Popov, “On the complexity of recognizing a set of vectors by a neuron”, Mat. Tr., 12:1 (2009),  130–143  mathnet  mathscinet; Siberian Adv. Math., 20:4 (2010), 293–300
2006
2. V. Yu. Popov, “NP-Completeness of the Dictionary Generation Problem”, Mat. Tr., 9:1 (2006),  117–129  mathnet  mathscinet; Siberian Adv. Math., 16:3 (2006), 115–125
2005
3. V. Yu. Popov, “The Property of Having Independent Basis in Semigroup Varieties”, Algebra Logika, 44:1 (2005),  81–96  mathnet  mathscinet  zmath  elib; Algebra and Logic, 44:1 (2005), 46–54  scopus
2003
4. V. Yu. Popov, “Markov Properties of Burnside Varieties of Semigroups”, Algebra Logika, 42:1 (2003),  94–106  mathnet  mathscinet  zmath  elib; Algebra and Logic, 42:1 (2003), 54–60  scopus
5. V. Yu. Popov, “On equational theories of classes of nonassociative rings”, Izv. Vyssh. Uchebn. Zaved. Mat., 2003, 7,  75–79  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 47:7 (2003), 75–79
6. V. Yu. Popov, “On Independently Partitionable Sets of Semigroup Identities”, Mat. Tr., 6:1 (2003),  98–154  mathnet  mathscinet  elib; Siberian Adv. Math., 14:2 (2004), 27–78
2002
7. V. Yu. Popov, “On independently based varieties of monoids”, Fundam. Prikl. Mat., 8:3 (2002),  829–876  mathnet  mathscinet  zmath
8. V. Yu. Popov, “On positive theories of semigroup varieties and pseudovarieties”, Fundam. Prikl. Mat., 8:2 (2002),  631–635  mathnet  mathscinet  zmath
9. V. Yu. Popov, “On complexity of the word problem for finitely presented commutative semigroups”, Sibirsk. Mat. Zh., 43:6 (2002),  1339–1349  mathnet  mathscinet  zmath; Siberian Math. J., 43:6 (2002), 1086–1093  isi
10. V. Yu. Popov, “On the Finite Base Property for Semigroup Varieties”, Sibirsk. Mat. Zh., 43:5 (2002),  1130–1141  mathnet  mathscinet  zmath; Siberian Math. J., 43:5 (2002), 910–919  isi
2001
11. V. Yu. Popov, “Equational Theories for Classes of Finite Semigroups”, Algebra Logika, 40:1 (2001),  97–116  mathnet  mathscinet  zmath; Algebra and Logic, 40:1 (2001), 55–66  scopus
12. V. Yu. Popov, “On the problem of the deducibility of identities in finite rings”, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, 9,  51–58  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 45:9 (2001), 48–54
13. V. Yu. Popov, “A Ring Variety without an Independent Basis”, Mat. Zametki, 69:5 (2001),  713–732  mathnet  mathscinet  zmath  elib; Math. Notes, 69:5 (2001), 657–673  isi
14. V. Yu. Popov, “Decidability of equational theories of coverings of semigroup varieties”, Sibirsk. Mat. Zh., 42:6 (2001),  1361–1374  mathnet  mathscinet  zmath; Siberian Math. J., 42:6 (2001), 1132–1141  isi
15. V. Yu. Popov, “Critical theories of varieties of semigroups satisfying a permutation identity”, Sibirsk. Mat. Zh., 42:1 (2001),  153–155  mathnet  mathscinet  zmath; Siberian Math. J., 42:1 (2001), 134–136  isi
2000
16. Yu. M. Vazhenin, V. Yu. Popov, “Decidability boundaries of some classes of nilpotent and solvable groups”, Algebra Logika, 39:2 (2000),  127–133  mathnet  mathscinet  zmath; Algebra and Logic, 39:2 (2000), 73–77  scopus
17. V. Yu. Popov, “On decidability of the equational theories of ring varieties of finite characteristic”, Fundam. Prikl. Mat., 6:4 (2000),  1193–1203  mathnet  mathscinet  zmath
18. V. Yu. Popov, “On Some Algorithmic Problems Related to Varieties of Nonassociative Rings”, Mat. Tr., 3:2 (2000),  146–170  mathnet  mathscinet  zmath; Siberian Adv. Math., 11:2 (2001), 60–82
19. V. Yu. Popov, “Undecidability of the word problem in relatively free rings”, Mat. Zametki, 67:4 (2000),  582–594  mathnet  mathscinet  zmath; Math. Notes, 67:4 (2000), 495–504  isi
20. V. Yu. Popov, “On connection between the word problem and decidability of the equational theory”, Sibirsk. Mat. Zh., 41:5 (2000),  1122–1125  mathnet  mathscinet  zmath; Siberian Math. J., 41:5 (2000), 921–923  isi
21. Yu. M. Vazhenin, V. Yu. Popov, “On positive and critical theories of some classes of rings”, Sibirsk. Mat. Zh., 41:2 (2000),  278–283  mathnet  mathscinet  zmath; Siberian Math. J., 41:2 (2000), 224–228  isi
1999
22. V. Yu. Popov, “On equational theories of varieties of anticommutative rings”, Mat. Zametki, 65:2 (1999),  230–245  mathnet  mathscinet  zmath  elib; Math. Notes, 65:2 (1999), 188–201  isi
23. V. Yu. Popov, “On the problem of the derivability of identities in varieties of rings”, Sibirsk. Mat. Zh., 40:5 (1999),  1121–1126  mathnet  mathscinet  zmath; Siberian Math. J., 40:5 (1999), 948–953  isi
24. V. Yu. Popov, “On equational theories of classes of finite rings”, Sibirsk. Mat. Zh., 40:3 (1999),  650–659  mathnet  mathscinet  zmath; Siberian Math. J., 40:3 (1999), 556–564  isi
1998
25. V. Yu. Popov, “On the decidability of equational theories of varieties of rings”, Mat. Zametki, 63:6 (1998),  873–881  mathnet  mathscinet  zmath; Math. Notes, 63:6 (1998), 770–776  isi
26. V. Yu. Popov, “Exact Jackson–Stechkin inequality in the space $L_2$ on hyperboloid”, Trudy Inst. Mat. i Mekh. UrO RAN, 5 (1998),  254–266  mathnet  zmath
1997
27. V. Yu. Popov, “Critical theories of varieties of nilpotent rings”, Sibirsk. Mat. Zh., 38:1 (1997),  182–192  mathnet  mathscinet  zmath; Siberian Math. J., 38:1 (1997), 155–164  isi
1995
28. V. V. Arestov, V. Yu. Popov, “Jackson inequalities on a sphere in $L_2$”, Izv. Vyssh. Uchebn. Zaved. Mat., 1995, 8,  13–20  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 39:8 (1995), 11–18
29. V. Yu. Popov, “Critical theories of supervarieties of the variety of commutative associative rings”, Sibirsk. Mat. Zh., 36:6 (1995),  1364–1374  mathnet  mathscinet  zmath; Siberian Math. J., 36:6 (1995), 1184–1193  isi
1991
30. Yu. M. Vazhenin, V. Yu. Popov, “Critical theories of free nilpotent rings of certain types”, Izv. Vyssh. Uchebn. Zaved. Mat., 1991, 3,  74–76  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 35:3 (1991), 71–73
1982
31. V. Yu. Popov, “Sharp inequalities for best mean square approximations in a space of Bessel potentials”, Izv. Vyssh. Uchebn. Zaved. Mat., 1982, 1,  83–86  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 26:1 (1982), 102–106
1981
32. V. Yu. Popov, “Exact constants in Jackson inequalities for best spherical mean square approximations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1981, 12,  67–78  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 25:12 (1981), 73–86
1976
33. V. Yu. Popov, “Direct and inverse inequalities for $\varphi$-Fejér mean-square approximations”, Mat. Zametki, 19:3 (1976),  353–364  mathnet  mathscinet  zmath; Math. Notes, 19:3 (1976), 213–220
1973
34. V. Yu. Popov, “Best mean-square approximation of functions of $m$ variables”, Mat. Zametki, 14:6 (1973),  913–924  mathnet  mathscinet  zmath; Math. Notes, 14:6 (1973), 1085–1092
1972
35. V. Yu. Popov, “Best mean square approximations by entire functions of exponential type”, Izv. Vyssh. Uchebn. Zaved. Mat., 1972, 6,  65–73  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019